# SDR SWIA201230310

- Difficulty date: April 2, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 25,365 hours, 21,668 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6347,  AFT OVERHEAD EMERGENCY LIGHT IS OUT.  RESEATED THE CONNECTION FOR THE AFT OVERHEAD LIGHTING.
